# SDR AALA20140820008

- Difficulty date: August 20, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737823
- Aircraft serial: 33226
- Aircraft time: 6,427 hours, 2,516 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS IN FUSELAGE SKIN FROM STATIONS 245 TO 249 AT WL 215.5 TO 219.5.  ACCOMPLISHED DOUBLER REPAIR IAW SRM 53-00-01-2R-3 & EA B737-53-036224.
